On an operator preserving inequalities between polynomials

N. A. Rather, Suhail Gulzar



Full Text: PDF

Published: 2013-03-22

How to Cite this Article:

N. A. Rather, Suhail Gulzar, On an operator preserving inequalities between polynomials, Advances in Inequalities and Applications, Vol 2 (2013), 16-30

Copyright © 2013 N. A. Rather, Suhail Gulzar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.